Alert archive / Wisconsin / Special Weather Statements in 2019

Special Weather Statement, NWS Milwaukee, WI

June 28, 2019Green Lake County, Marquette County, Wisconsin

NWS Milwaukee, WI issued this special weather statement at Jun 28, 2019, 2:14 AM CDT for Green Lake County, Marquette County, Wisconsin. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2019, 2:14 AM CDT (07:14 UTC)
Expired
Jun 28, 2019, 3:00 AM CDT
In force
46 min
Issued by
NWS Milwaukee, WI

Counties Green Lake County, WI, Marquette County, WI

The radar

The Green Bay radar (KGRB), 100 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2019-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2019-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

690 
WWUS83 KMKX 280714
SPSMKX

Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 AM CDT Fri Jun 28 2019

WIZ046-047-051-280800-
Green Lake-Marquette-Fond Du Lac-
214 AM CDT Fri Jun 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...WESTERN
FOND DU LAC AND MARQUETTE COUNTIES...

At 214 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to 8 miles southwest of
Montello. Movement was east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Waupun, Ripon, Berlin, Montello, Markesan, Princeton, Rosendale,
Green Lake, Brandon, Packwaukee, Alto, Manchester, Endeavor,
Neshkoro, Fairwater, Kingston, Marquette, Glen Oak, Lagoda and
Harrisville.

LAT...LON 4390 8888 4389 8853 4363 8865 4364 8957
      4398 8940 4398 8889
TIME...MOT...LOC 0714Z 274DEG 35KT 4409 8922 4369 8942 

$$

STUMPF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this special weather statement went out at Jun 28, 1:01 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 28, 1:01 AM CDT, 1 hour 13 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
101 AM CDT Fri Jun 28 2019

.UPDATE...

Still monitoring trends with line of storms from near La Crosse to
Wisconsin Rapids moving southeast toward the area. Bowing segment
moving southeast toward Sauk County looks to be producing gusts to
at least 30 knots per KCMY ASOS. It should reach northwestern Sauk
County around 0615Z. Straight line winds would be the main concern
with this storm.

As usual, the CAMs are slow with the progression of this line of
storms, and are having some initialization issues as well. Current
thinking is a southeastward progression into the area in the next
1 to 2 hours. Adjusting the CAMs to what is going on now, they try
to dissipate the convection as it moves southeast through the area
overnight. There is still some support from the low level jet, and
the elevated CAPE gradient is aligned to support a continued
southeast movement. Without a strong shortwave trough or jet
streak dynamics to help with upward vertical motion, the weakening
trend may occur.

Overall, uncertainty abounds with what exactly will occur
overnight, and will be adjusting PoPs several times to capture
trends. In addition, where the outflow/quasi-stationary front
stalls out later today will be key for additional thunderstorm
development. Given the amount of mean layer CAPE with modest deep
layer bulk shear, strong to a few severe storms are possible once
again this afternoon and evening.

&&

.AVIATION(06Z TAFS)...

Line of showers and thunderstorms should move southeast into the
area in the next 1 to 2 hours, though uncertainty exists with how
far southeast these storms will last before gradually weakening.
Gusty winds and some hail are possible with these storms, if they
maintain their strength, over the next few hours. Given
uncertainty with the thunderstorm trends, kept vicinity thunder
wording going in TAFs after 10Z Friday.

Otherwise, expect light winds and VFR conditions into Friday
afternoon. Diurnal cumulus clouds should develop by afternoon as
well.

Another round of showers and storms may occur in the afternoon
and evening, with the warm front lingering nearby. More strong to
a few severe storms may be possible, though uncertainty remains
with timing and placement of storms.

May see a period of fog and low stratus develop later Friday night
across the area, with the moist and humid airmass lingering with
light winds.

&&

.PREV DISCUSSION... (Issued 912 PM CDT Thu Jun 27 2019)

UPDATE...

Currently keeping an eye on southern Minnesota and additional
convective development across this area. Thunderstorms may
initially take more of a west to east track, but should eventually
start to turn more southerly as the low level jet increases. This
turn may not happen until closer to the pre-dawn hours, and there
are still a lot of questions about just how robust this activity
will be given the earlier round of thunderstorms. The timing and
location of this next round will also impact the potential for yet
more storms on Friday afternoon/evening.

Overall, lots of uncertainty with the forecast for the next 24
hours.

MARINE...

The main concern over the lake will be thunderstorm chances for
the next few days. Another round of storms is possible late
tonight, and again on Friday. Additional storms are possible late
in the weekend and early next week. Stronger winds are possible
with any of the rounds of storms.

Outside of the thunderstorm concerns, winds will generally be
light to moderate from the south, except where modified locally
by storms. Some fog is possible at times as warmer air moves over
the cooler lake water, but this potential is uncertain at this
time.

AVIATION(00Z TAFS)... VFR conditions are expected, except within
any thunderstorms. A break is expected this evening. Another
round of showers and thunderstorms is possible overnight into
Friday morning moving from north to south. With them, lower
ceilings are expected to develop overnight across central
Wisconsin and they may sink toward southern Wisconsin late Friday
morning. There is a chance for scattered thunderstorms through the
day.

At 1500 to 2000 feet, winds could be around 35 knots for a short
time overnight.

Southwest winds of 15 knots or less are expected through Friday
morning. A frontal boundary will sag southward through the region
later in the day and wind will become light and variable as it
stalls over southern Wisconsin.

PREV DISCUSSION... (Issued 220 PM CDT Thu Jun 27 2019)

SHORT TERM...
This afternoon and Tonight.

The MCS near the MS River is expected to continue ewd around
35-40 kts as it encounters MLCAPE values of 2000-3000 J/KG and
lowering MLCIN values. Damaging straight-line winds are the main
concern. The gust front is currently out ahead of the line which
may limit the SVR wind potential unless it becomes more balanced.
Afterward, the larger scale LLJ will focus from IA into nrn WI
where a couple MCVs will track ewd. The LLJ will gradually veer
through the night and layover into srn WI for the early Fri AM
hours. Scattered tstorms are expected this evening at times in the
wake of the MCS but another MCS is then expected to move sewd
into srn WI for the early Fri AM hours. Some heavy rain concerns
since some locations could have multiple rounds of tstorms but
overall the flash flood risk remains low.

Friday.
The outflow boundary/stationary front may trigger isold to sct
tstorm development for Fri afternoon. No upper dynamics are
present and wind shear is weak, but pulse SVR storms will be
possible due to moderate to large CAPE and weak CIN.

LONG TERM...

Friday Night through Sunday...Forecast confidence high.

The frontal boundary will likely sag south to around the WI/IL state
Friday night as mid level ridging builds in the plains and nudges
into Wisconsin. Thunderstorm chances will continue into the evening
due to weak shortwave activity moving over this frontal boundary.
Most models, with the exception of the NAM which brings in cooler
temps, show plenty of instability through the evening.

The mid level ridge will push more into the region on Saturday and
southwest flow at the surface will bring warmer temps into the
region. Many areas, especially in the west could hit 90 degrees.
There isn't much in the way of forcing for Saturday so it will
probably be dry. However the weak cap does erode somewhat later in
the day with 2000 plus of cape so can't rule out a thunderstorm if
the cap weakens.

The ridge remains in place on Sunday then starts to break down
Sunday night or Monday as shortwave activity moves through. Sunday
has a good chance of being dry then precip chances increase during
the evening and overnight with the short wave activity.

Monday through Thursday...Forecast confidence medium.

Zonal flow will dominate with shortwave activity moving through. A
weak frontal boundary will be wavering across the region
providing the focus for on and off thunderstorm chances during
this period. Somewhat milder temperatures are expected, with highs
in the lower to middle 80s. The humidity will likely continue
with dew points in the upper 60s during the day.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Wood
Tonight/Saturday and Aviation/Marine...Boxell
Saturday Night through Friday...99
Hazardous weather outlook, Jun 27, 8:48 PM CDT, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
848 PM CDT Thu Jun 27 2019

WIZ046-047-051-052-056>060-062>072-290200-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
848 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Another round of thunderstorms is possible overnight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week. Some strong or severe storms may
occur on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed on Friday.

LMZ643>646-290200-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
848 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Thunderstorms are possible overnight.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week. Some strong or severe storms
may occur on Friday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-290200-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
848 PM CDT Thu Jun 27 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Another round of thunderstorms is possible overnight.

There will also be chances for dense fog tonight.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

Thunderstorms are possible each day from Friday through the
weekend and into early next week. Some strong or severe storms may
occur on Friday.

www.weather.gov/mkx

In the hours before

Local storm report, Jun 27, 9:33 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     BARABOO                 43.47N 89.74W
06/27/2019                   SAUK               WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND BARABOO WITH SOME
            POWER LINES DOWN AS WELL.

0322 PM     TSTM WND GST     1 SSW DARLINGTON        42.67N 90.13W
06/27/2019  E45 MPH          LAFAYETTE          WI   EMERGENCY MNGR

            A FEW SMALL TREE LIMBS DOWN SOUTH OF
            DARLINGTON.

0340 PM     TSTM WND DMG     5 SE PORTAGE            43.49N 89.41W
06/27/2019                   COLUMBIA           WI   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWN SOUTH OF PORTAGE
            NEAR HWY 16 AND 51.

0440 PM     TSTM WND DMG     SULLIVAN                43.01N 88.59W
06/27/2019                   JEFFERSON          WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE EASTERN SIDE OF
            JEFFERSON COUNTY, MORE SO BY SULLIVAN. POWER
            LINES DOWN THERE AS WELL WITH 4,000 PEOPLE
            WITHOUT POWER.

0447 PM     TSTM WND DMG     1 W OCONOMOWOC          43.11N 88.52W
06/27/2019                   WAUKESHA           WI   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN THROUGHOUT THE
            SOUTHWEST PORTION OF OCONOMOWOC. SOME
            SHINGLES PEELED BACK ON HOUSES.

&&
Local storm report, Jun 27, 9:48 PM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
948 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     2 NNW DOUSMAN           43.05N 88.49W
06/27/2019                   WAUKESHA           WI   NWS EMPLOYEE

            8 TREES DOWN, WITH 1-2 DOZEN LARGE LIMBS
            DOWN ALSO.

&&
Local storm report, Jun 27, 10:06 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1006 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     1 SE MEQUON             43.22N 87.98W
06/27/2019  M58 MPH          OZAUKEE            WI   PUBLIC

            MULTIPLE TREE BRANCHES DOWN.

&&

ARB
Local storm report, Jun 27, 10:33 PM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1033 PM CDT THU JUN 27 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     3 S GERMANTOWN          43.20N 88.11W
06/27/2019                   WASHINGTON         WI   TRAINED SPOTTER

            LARGE TREE DOWN.

0540 PM     TSTM WND DMG     CUDAHY                  42.95N 87.87W
06/27/2019                   MILWAUKEE          WI   PUBLIC

            LARGE TREE DOWN NEAR MITCHELL AIRPORT.

0533 PM     TSTM WND DMG     3 E GREENDALE           42.93N 87.95W
06/27/2019                   MILWAUKEE          WI   PUBLIC

            LARGE TREES DOWN.

0525 PM     TSTM WND DMG     1 NW GLENDALE           43.14N 87.94W
06/27/2019                   MILWAUKEE          WI   PUBLIC

            LARGE TREE BLOWN OVER.

0523 PM     TSTM WND GST     PELL LAKE               42.54N 88.36W
06/27/2019  E60 MPH          WALWORTH           WI   TRAINED SPOTTER

            TREE DAMAGE IN PELL LAKE.

0520 PM     TSTM WND GST     1 SE MEQUON             43.22N 87.98W
06/27/2019  M58 MPH          OZAUKEE            WI   PUBLIC

            MULTIPLE TREE BRANCHES DOWN.

0512 PM     TSTM WND DMG     2 NNE MENOMONEE FALLS   43.17N 88.11W
06/27/2019                   WAUKESHA           WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN ACROSS THE AREA.

0510 PM     TSTM WND DMG     WILLIAMS BAY            42.57N 88.55W
06/27/2019                   WALWORTH           WI   PUBLIC

            FEW LARGE TREES AND POWERLINES DOWN.

0500 PM     TSTM WND GST     2 E SLINGER             43.33N 88.25W
06/27/2019  E60 MPH          WASHINGTON         WI   PUBLIC

0500 PM     TSTM WND DMG     1 ESE WAUKESHA          43.00N 88.22W
06/27/2019                   WAUKESHA           WI   PUBLIC

            STRUCTURAL DAMAGE TO GARAGE.

0455 PM     TSTM WND DMG     1 E DELAFIELD           43.07N 88.37W
06/27/2019                   WAUKESHA           WI   LAW ENFORCEMENT

            SHINGLE DAMAGE.

0450 PM     TSTM WND DMG     1 SE HARTFORD           43.32N 88.38W
06/27/2019                   WASHINGTON         WI   PUBLIC

            LARGE TREE DOWN.

0450 PM     TSTM WND DMG     DOUSMAN                 43.01N 88.47W
06/27/2019                   WAUKESHA           WI   PUBLIC

            TREE UPROOTED.

0447 PM     TSTM WND DMG     1 W OCONOMOWOC          43.11N 88.52W
06/27/2019                   WAUKESHA           WI   NWS EMPLOYEE

            LARGE TREE LIMBS DOWN THROUGHOUT THE
            SOUTHWEST PORTION OF OCONOMOWOC. SOME
            SHINGLES PEELED BACK ON HOUSES.

0445 PM     TSTM WND GST     2 WSW FOND DU LAC       43.77N 88.49W
06/27/2019  M62 MPH          FOND DU LAC        WI   ASOS

0445 PM     TSTM WND DMG     1 S FOND DU LAC         43.77N 88.45W
06/27/2019                   FOND DU LAC        WI   EMERGENCY MNGR

            TREES DOWN IN THE CITY OF FOND DU LAC.

0445 PM     TSTM WND DMG     1 WSW FOND DU LAC       43.78N 88.47W
06/27/2019                   FOND DU LAC        WI   PUBLIC

            LARGE TREES DOWN.

0445 PM     TSTM WND DMG     2 NNW DOUSMAN           43.05N 88.49W
06/27/2019                   WAUKESHA           WI   NWS EMPLOYEE

            8 TREES DOWN, WITH 1-2 DOZEN LARGE LIMBS
            DOWN ALSO.

0440 PM     TSTM WND DMG     2 SW FOND DU LAC        43.76N 88.48W
06/27/2019                   FOND DU LAC        WI   PUBLIC

            BILLBOARD DAMAGE.

0440 PM     TSTM WND DMG     SULLIVAN                43.01N 88.59W
06/27/2019                   JEFFERSON          WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN IN THE EASTERN SIDE OF
            JEFFERSON COUNTY, MORE SO BY SULLIVAN. POWER
            LINES DOWN THERE AS WELL WITH 4,000 PEOPLE
            WITHOUT POWER.

0435 PM     TSTM WND DMG     2 SW BELOIT             42.51N 89.04W
06/27/2019                   ROCK               WI   EMERGENCY MNGR

            TREES DOWN ACROSS THE AREA.

0430 PM     TSTM WND DMG     JANESVILLE              42.68N 89.02W
06/27/2019                   ROCK               WI   LAW ENFORCEMENT

            TREES DOWN ACROSS THE AREA.

0427 PM     TSTM WND GST     2 N JUNEAU              43.43N 88.70W
06/27/2019  M63 MPH          DODGE              WI   AWOS

0425 PM     TSTM WND DMG     BEAVER DAM              43.46N 88.84W
06/27/2019                   DODGE              WI   EMERGENCY MNGR

            POWERLINES AND TREES DOWN.

0420 PM     TSTM WND DMG     ALBANY                  42.71N 89.43W
06/27/2019                   GREEN              WI   LAW ENFORCEMENT

            TREES DOWN ACROSS THE AREA.

0420 PM     TSTM WND DMG     3 S ORFORDVILLE         42.59N 89.25W
06/27/2019                   ROCK               WI   LAW ENFORCEMENT

            TREES DOWN.

0420 PM     TSTM WND DMG     RIPON                   43.84N 88.84W
06/27/2019                   FOND DU LAC        WI   PUBLIC

            LARGE TREES DOWN.

0415 PM     TSTM WND DMG     FOX LAKE                43.57N 88.91W
06/27/2019                   DODGE              WI   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            FOX LAKE. TREES AND POWERLINES DOWN.

0405 PM     TSTM WND DMG     6 E NESHKORO            43.98N 89.10W
06/27/2019                   GREEN LAKE         WI   EMERGENCY MNGR

            TREES DOWN.

0405 PM     TSTM WND DMG     2 ENE PRINCETON         43.87N 89.09W
06/27/2019                   GREEN LAKE         WI   EMERGENCY MNGR

            TREES DOWN.

0405 PM     TSTM WND GST     MARQUETTE               43.75N 89.14W
06/27/2019  M59 MPH          GREEN LAKE         WI   EMERGENCY MNGR

0404 PM     TSTM WND GST     MARQUETTE               43.75N 89.14W
06/27/2019  E55 MPH          GREEN LAKE         WI   FIRE DEPT/RESCUE

0355 PM     TSTM WND GST     1 E SUN PRAIRIE         43.19N 89.21W
06/27/2019  E60 MPH          DANE               WI   PUBLIC

0350 PM     TSTM WND DMG     MONONA                  43.06N 89.34W
06/27/2019                   DANE               WI   PUBLIC

            LARGE OAK TREE DOWN IN MONONA, WINNEQUAH AND
            MAYWOOD STREETS. POWER LINES AFFECTED. LARGE
            LIMBS DOWN NEARBY ALSO.

0350 PM     TSTM WND DMG     3 NW MARQUETTE          43.77N 89.18W
06/27/2019                   MARQUETTE          WI   PUBLIC

            TREES DOWN AND EXTENSIVE PIER DAMAGE ON LAKE
            PUCKAWAY.

0345 PM     TSTM WND DMG     DE FOREST               43.25N 89.34W
06/27/2019                   DANE               WI   PUBLIC

            PICTURES OF LARGE BRANCHES DOWN.

0340 PM     TSTM WND DMG     7 SW ENDEAVOR           43.66N 89.58W
06/27/2019                   MARQUETTE          WI   FIRE DEPT/RESCUE

            TREES DOWN NEAR BRIGGSVILLE.

0340 PM     TSTM WND DMG     3 S MIDDLETON           43.06N 89.51W
06/27/2019                   DANE               WI   PUBLIC

            SEVERAL LARGE TREES DOWN IN MIDDLETON AND
            WEST MADISON.

0340 PM     TSTM WND DMG     1 SE MIDDLETON          43.09N 89.49W
06/27/2019                   DANE               WI   PUBLIC

            TOP HALF OF MATURE MAPLE SNAPPED OFF ONTO
            GARAGE ON UNIVERSITY AVE IN MIDDLETON. MANY
            BRANCHES DOWN ALSO.

0340 PM     TSTM WND DMG     5 SE PORTAGE            43.49N 89.41W
06/27/2019                   COLUMBIA           WI   EMERGENCY MNGR

            NUMEROUS TREE LIMBS DOWN SOUTH OF PORTAGE
            NEAR HWY 16 AND 51.

0330 PM     TSTM WND DMG     2 SSE SAUK CITY         43.25N 89.71W
06/27/2019                   DANE               WI   PUBLIC

            SWATH OF TREES DOWN.

0322 PM     TSTM WND GST     1 SSW DARLINGTON        42.67N 90.13W
06/27/2019  E45 MPH          LAFAYETTE          WI   EMERGENCY MNGR

            A FEW SMALL TREE LIMBS DOWN SOUTH OF
            DARLINGTON.

0319 PM     TSTM WND DMG     BARABOO                 43.47N 89.74W
06/27/2019                   SAUK               WI   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND BARABOO WITH SOME
            POWER LINES DOWN AS WELL.

0318 PM     TSTM WND DMG     ARENA                   43.16N 89.91W
06/27/2019                   IOWA               WI   EMERGENCY MNGR

            IOWA COUNTY EMERGENCY MANAGEMENT REPORTS
            LOTS OF TREES DOWN BETWEEN MINERAL POINT AND
            ARENA.

0315 PM     TSTM WND GST     1 SE REEDSBURG          43.53N 89.98W
06/27/2019  M46 MPH          SAUK               WI   AWOS

            REEDSBURG AIRPORT.

0256 PM     TSTM WND GST     6 WNW SPRING GREEN      43.21N 90.19W
06/27/2019  M55 MPH          SAUK               WI   ASOS

            LONE ROCK AIRPORT.

&&
Special weather statement, Jun 28, 1:09 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
109 AM CDT Fri Jun 28 2019

WIZ046-047-056-057-280715-
Columbia-Green Lake-Marquette-Sauk-
109 AM CDT Fri Jun 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREEN
LAKE...WESTERN COLUMBIA...MARQUETTE AND SAUK COUNTIES...

At 109 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles southwest of New Rome to 8 miles
east of Cashton. Movement was southeast at 40 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Baraboo, Portage, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin
Dells, Lake Wisconsin, Berlin, Lake Delton, Montello, West Baraboo,
Westfield, Princeton, Lawrence, Packwaukee, North Freedom, Oxford,
Endeavor, Neshkoro and Merrimac.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4329 8964 4329 8971 4327 8972 4324 8977
      4322 8982 4341 9019 4355 9019 4356 9031
      4364 9031 4364 8960 4398 8960 4398 8892
TIME...MOT...LOC 0609Z 300DEG 36KT 4417 9002 4373 9062

STUMPF
Special weather statement, Jun 28, 2:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 AM CDT Fri Jun 28 2019

WIZ046-047-051-280800-
Green Lake-Marquette-Fond Du Lac-
214 AM CDT Fri Jun 28 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...WESTERN
FOND DU LAC AND MARQUETTE COUNTIES...

At 214 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Wautoma to 8 miles southwest of
Montello. Movement was east at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Waupun, Ripon, Berlin, Montello, Markesan, Princeton, Rosendale,
Green Lake, Brandon, Packwaukee, Alto, Manchester, Endeavor,
Neshkoro, Fairwater, Kingston, Marquette, Glen Oak, Lagoda and
Harrisville.

LAT...LON 4390 8888 4389 8853 4363 8865 4364 8957
      4398 8940 4398 8889
TIME...MOT...LOC 0714Z 274DEG 35KT 4409 8922 4369 8942

STUMPF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 1:09 AM CDTSpecial Weather StatementMKXMarquette, Sauk66 min
Jun 28, 4:31 AM CDTSpecial Weather StatementMKXOzaukee29 min
Jun 28, 4:43 AM CDTSpecial Weather StatementMKXGreen Lake, Marquette62 min
Jun 28, 5:26 AM CDTSpecial Weather StatementMKXColumbia, Sauk64 min
Jun 28, 6:00 AM CDTSpecial Weather StatementMKXWaukesha60 min
Jun 28, 6:35 AM CDTSpecial Weather StatementMKXDane, Jefferson55 min
Jun 28, 7:03 AM CDTSpecial Weather StatementMKXMilwaukee, Waukesha57 min
Jun 28, 7:10 AM CDTSpecial Weather StatementMKXSauk35 min
Jun 28, 7:34 AM CDTSpecial Weather StatementMKXRock, Walworth56 min
Jun 28, 7:56 AM CDTSpecial Weather StatementMKXDane34 min

Nearby

Special Weather Statements in Wisconsin, 2019Every special weather statement in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.